# SDR AMTA200700430

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1200-1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT AFT PIT CATWALK, STWS 1200-1310 AROUND SCREW HOLES.  REMOVED CORROSION SRM 51-10-02, FOUND 1256-1260 AND 1280-1285 OUT OF LIMITS, SRM 53-00-53-1A.  REPAIRED OUT OF LIMIT AREAS IAW SRM 53-60-53-2R AND 51-70-11-0G TREATED SRM 51-20-01.  (K)
